# SDR F3LA97035

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO DOOR EXTERNAL SKIN GOUGED 28 INCH FROM FWD EDGE.  BLENDED GOUGED AREA IN EXTERNAL SKIN OF AFT CARGO DOOR 28 INCH IN FROM FORWARD EDGE AND 21 INCH DOWN FROM EDGE.  DAMAGED AREA FOUND TO BE OUT LIMITS IAW SRM 52-00-2.  REMOVED, FABRICATED DOUBLER (2024-T3 .071 INCH) AND FILLER (7075-T6 .032) AND INSTALLED REPAIR PARTS IAW SRM 52-30-2.  (M)
